# SDR UALA2012032601916

- Difficulty date: March 24, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 61,470 hours, 22,724 cycles
- Engine: Iae V2527A5
- Engine time: 48,258 hours, 18,648 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG STALL ECAM.  ACCOMPLISHED FUNCTIONAL CHECKS OF THE HPC 7TH STAGE A, B & C SOLENOID VALVES PER AMM, HPC 7TH STAGE BLEED VALVES PER AMM. HPC 10TH STAGE SOLENOID VALVE PER AMM AND 10TH STAGE BLEED VALVE PER AMM.  ACCOMPLISHED ALL TASKS IN TSM 71-00-00-810-808.  ALL BLEED AND SOLENOID VALVES CHECKED OK. ACCOMPLISHED LUBE OF VSV AND 2.5 BLEED, CHECKED OK. ACCOMPLISHED POWER ASSURANCE RUN AT 1.39 EPR WITH NO FAULTS.
